# SDR CHQA200800196

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N465SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 16,299 hours, 14,158 cycles
- Engine: Ge CF343B1
- Engine time: 14,415 hours, 12,139 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 016
- Condition: Faulty
- Location: Hydraulic System
- Part time: 3,709 hours, 2,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5641, IAH TO LBB.  THE FLIGHT CREW RECEIVED A HYDRAULIC SYSTEM 2 LOW PRESSURE MESSAGE ON EICAS.  THE SYSTEM 2 QUANTITY INDICATED 0% BUT THE PRESSURE REMAINED NORMAL DURING FLIGHT.  THE AIRCRAFT DIVERTED TO AUS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND NO LEAKS.  THE SYSTEM 2 RESERVOIR WAS FOUND TO BE AT THE FULL LEVEL AND THE SYSTEM 2 QUANTITY INDICATION WAS PLACED ON MEL.  LATER THAT DAY THE SYSTEM 2 RESERVOIR WAS REPLACED AND THE MEL WAS CLEARED WITH NO FURTHER DEFECTS NOTED.
